# SDR USAA2014030500001

- Difficulty date: March 4, 2014
- Submitted: March 5, 2014
- Operation: Air carrier
- Aircraft: N202UW
- Make and model: Boeing 757-2B7
- Aircraft serial: 27811
- Aircraft time: 61,965 hours, 22,478 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Part number: 146N83261
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C4 CHECK, LEVEL 2 GALVANIC CORROSION ON CREASE BEAM INBD CHORD AT BS 1320, LBL 60.  REPLACED CREASE BEAM INBD CHORD AT BS 1320, LBL 60 IAW SRM 53-60-15, FIG 101, 51-40-05, 51-40-02 & 51-20-01.
